# SDR HEER20150218793

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: General aviation
- Aircraft: N443PH
- Make and model: Bell 407
- Aircraft serial: 53421
- Aircraft time: 3,833 hours
- Engine: Allsn 250C47B
- Engine time: 11,010 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131392
- Condition: Spalled
- Location: Turbine
- Part time: 1,096 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 1-20-15 FOR METAL IN OIL.  REMOVED NR 5 BEARING DUE TO PROBABLE SPALLING ON OUTER RACE AT SPLIT.  INSPECTED BEARING AND FOUND SPALLING ON BALLS.  SCRAPPED PART AND REPLACED WITH NEW.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
